# SDR UPS97822358

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 2120 · Air Distribution System
- Part: Outflow Nozzle
- Part number: 5653731
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CABIN AIR DUCT OUTLET DOOR FITTING ASSY HAS HEAVY CORROSION AROUND MOUNT BOLTS.  REMOVED AND REPLACED VALVE OUTFLOW NOZZLE IAW M/M 21-31-04.
